Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 97, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Oct 11, 2011, 7:15 PM CDT for Dickens County, Motley County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2011, 7:15 PM CDT (00:15 UTC)
- Expired
- Oct 11, 2011, 7:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Dickens County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 88 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3705 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
402 WUUS54 KLUB 120015 SVRLUB TXC125-345-120045- /O.NEW.KLUB.SV.W.0097.111012T0015Z-111012T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 715 PM CDT TUE OCT 11 2011 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DICKENS COUNTY IN NORTHWEST TEXAS. SOUTHERN MOTLEY COUNTY IN NORTHWEST TEXAS. * UNTIL 745 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF MATADOR...AND MOVING SOUTHEAST AT 20 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF DICKENS...MOVING EAST AROUND 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORMS INCLUDE MCADOO... ROARING SPRINGS AND DICKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3359 10104 3414 10104 3403 10064 3342 10060 TIME...MOT...LOC 0013Z 301DEG 16KT 3400 10100 $$ 23
2 follow-up statements
647 WWUS54 KLUB 120034 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 734 PM CDT TUE OCT 11 2011 TXC125-345-120045- /O.CON.KLUB.SV.W.0097.000000T0000Z-111012T0045Z/ DICKENS TX-MOTLEY TX- 734 PM CDT TUE OCT 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MOTLEY AND CENTRAL DICKENS COUNTIES UNTIL 745 PM CDT... AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DICKENS...MOVING EAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORMS WAS CENTERED 4 MILES SOUTHWEST OF MATADOR...MOVING EAST-SOUTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THESE STORMS. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3349 10060 3360 10089 3412 10096 3403 10064 TIME...MOT...LOC 0032Z 282DEG 22KT 3365 10082 $$ 23
439 WWUS54 KLUB 120044 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 744 PM CDT TUE OCT 11 2011 TXC125-345-120054- /O.EXP.KLUB.SV.W.0097.000000T0000Z-111012T0045Z/ DICKENS TX-MOTLEY TX- 744 PM CDT TUE OCT 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOTLEY AND CENTRAL DICKENS COUNTIES WILL EXPIRE AT 745 PM CDT... THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 3349 10060 3360 10089 3412 10096 3403 10064 TIME...MOT...LOC 0044Z 282DEG 22KT 3363 10073 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 6:48 PM CDT, 27 minutes earlier.
Area forecast discussion, Oct 11, 6:48 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 648 PM CDT TUE OCT 11 2011 .AVIATION... PLENTY OF WEATHER TO CONSIDER FOR THIS TAF UPDATE. CURRENT RADAR TRENDS AND RECENT HIGH RES MODEL RUNS SUGGEST A RELATIVELY HIGHER PROSPECT FOR THUNDERSTORM IMPACTS AT KCDS BETWEEN 01-03Z. MODELS CONTINUE TO ADVERTISE PROSPECTS FOR OVERNIGHT FOG IN THE WAKE OF TONIGHT/S CONVECTION...WITH A PRONOUNCED LOW LEVEL SATURATION SIGNAL AT KCDS BETWEEN ROUGHLY 09-13Z. DRIER AIR AND SLIGHTLY VEERED SURFACE WINDS SHOULD HELP TO RESTRICT THE FOG/LOW CLOUD POTENTIAL AT KLBB. A COLD FRONT WILL BRING A NORTHERLY WIND SHIFT AND ADVECT DRIER AIR OVER THE TERMINALS BEGINNING AOA 13-15Z LEADING TO IMPROVEMENTS TOWARD VFR. && .PREV DISCUSSION... /ISSUED 328 PM CDT TUE OCT 11 2011/ SHORT TERM... LOW CLOUDS TOOK A WHILE TO BURN OFF THIS MORNING AND WHEN THEY DID WE QUICKLY TRANSITIONED OVER TO A PRETTY GOOD CU FIELD OVER THE AREA. 20Z SURFACE ANALYSIS SHOWS A SURFACE LOW CENTERED OVER THE OKLAHOMA PANHANDLE WITH A BROAD TROF TRAILING OFF TO THE SOUTH THEN SOUTHWEST ACROSS THE WESTERN PORTIONS OF THE SOUTH PLAINS. THIS TROF HAS BEEN TRYING TO SHARPEN UP A DRYLINE ACROSS THE AREA WITH DEWPOINTS JUST EAST OF THE TROF AXIS IN THE MID TO UPPER 50S WITH UPPER 30S TO NEAR 40 WEST OF THE AXIS. LATEST SATELLITE LOOP SHOWS SOME ENHANCED CUMULUS DEVELOPING SOUTH OF LUBBOCK INTO THE NORTHERN PERMIAN BASIN...AND A FEW STORMS HAVE ALREADY STARTED TO DEVELOP SOUTH OF MIDLAND. W/V SATELLITE LOOP INDICATES THAT A STRONG JETSTREAM AT 250 HPA FOUND ON THE 12Z UPA ANALYSIS IS LIKELY STARTING TO PUSH INTO THE REGION AND THIS IS CONFIRMED LOOKING AT THE TUCUMCARI WIND PROFILE AS SPEEDS ALOFT ARE STARTING TO INCREASE. COMBINATION OF THE SURFACE DRYLINE/TROF AND STRONGER UPPER LEVEL SUPPORT SHOULD RESULT IN AT LEAST SCATTERED SHOWERS AND STORMS...ESPECIALLY ACROSS THE ROLLING PLAINS. NAM CONTINUES TO HIGHLIGHT AREAS AROUND CHILDRESS WHILE THE GFS TRIES TO DEVELOP PRECIPITATION FURTHER SOUTH INTO THE CENTRAL SOUTH PLAINS. THE HRRR AND OPERATIONAL RUC BOTH HAVE CONSISTENTLY FAVORED THE NORTHEASTERN ROLLING PLAINS /AREAS AROUND CHILDRESS/ FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON. HOWEVER... LAST THREE RUNS OF THE HRRR HAVE ALSO STARTED TO DEVELOP ISOLATED STORMS CLOSER TO LUBBOCK BY 23Z THIS AFTERNOON. ISOLATED SEVERE WEATHER REMAINS IN PLAY AS SPEED SHEAR INCREASES WITH THE JET MOVING OVER THE AREA BUT DIRECTIONAL SHEAR REMAINS RATHER MEAGER. BULK SHEAR VALUES ARE HIGH ENOUGH THAT SOME STORM ORGANIZATION COULD TAKE PLACE AND THE HRRR HAS BEEN HINTING AT THIS IN THE COMPOSITE REFLECTIVITY FIELDS. BEST CHANCES FOR SEVERE WEATHER WILL REMAIN OVER THE NORTHERN ROLLING PLAINS WHERE SHEAR VALUES LOOK TO BE THE HIGHEST. WITH ALL THIS IN MIND...WILL KEEP SLIGHT CHANCE/ISOLATED POPS ACROSS THE CENTRAL ZONES BUT WILL BUMP UP POPS TO 50 PERCENT ACROSS THE NORTHERN ROLLING PLAINS WHERE CONVECTIVE SIGNAL HAS BEEN STRONGER IN THE MODELS. EXPECT TO SEE ANY STORMS THAT DO DEVELOP DISSIPATE SHORTLY AFTER MIDNIGHT WITH ZERO POP CHANCES AFTER THAT INTO THE DAY WEDNESDAY. A WEAK COLD FRONT PUSHING INTO THE AREA TOMORROW MORNING WILL ALSO HELP TO LOWER RAIN CHANCES AS SLIGHTLY DRIER AIR WORKS IN FROM THE NORTH AND ANY MID/UPPER LEVEL SUPPORT PUSHES WELL EAST OF THE AREA. TEMPERATURES SHOULD BE CLOSE TO OR A TAD BIT WARMER THAN WHAT WE HAVE SEEN SO FAR TODAY MAINLY DUE TO THE LACK OF LOW CLOUDS EXPECTED TOMORROW MORNING. JORDAN LONG TERM... UPPER LEVEL TROUGH MENTIONED IN THE SHORT TERM DISCUSSION ABOVE WILL BE EAST OF THE SOUTHERN PLAINS BY THURSDAY...AS UA RIDGING COMMENCE TO AMPLIFY ACROSS THE WESTERN CONUS THUS INDUCING NW FLOW ALOFT. SFC WINDS WILL RETURN TO THE SOUTH BY LATE THURSDAY AFTERNOON/EVENING THANKS TO A SFC HIGH SE OF THE REGION. MODEL SOUNDINGS DISPLAYED DRYING ATMOSPHERIC LEVELS /PWATS AOA 0.60 INCHES/...HENCE PRECIP CHANCES ARE SLIM DESPITE NW FLOW ALOFT. THEREAFTER...SFC LEE TROUGHING NORTH OF THE REGION MAY INDUCE SLIGHTLY BREEZY SOUTHERLY WINDS DURING THE AFTERNOON HOURS THROUGHOUT THE WEEKEND...WHILE CONCURRENTLY THE UA RIDGE SLOWLY TRANSLATES EAST ACROSS THE SOUTHERN PLAINS. THOUGHTS OF HURRICANE JOVA AND ITS ASSOCIATED MOISTURE NEARING THE SOUTH PLAINS DO NOT LOOK VERY OPTIMISTIC...AS ITS PROJECTED NORTHWARD TRAJECTORY ACROSS THE MOUNTAINOUS TERRAIN OF SOUTHWESTERN OLD MEXICO WILL AID TO DIMINISH IT TO TROPICAL DEPRESSION STRENGTH BY FRIDAY. ANY HINTS OF SFC MOISTURE ADVECTION APPEARS TO QUICKLY SCOUR OUT AS SUBSIDENCE TAKES OVER. BOTH THE GFS AND ECMWF APPEARS TO BE IN BETTER AGREEMENT IN REGARD TO SHOWING THE UA RIDGE SLOWLY PROPAGATING EAST ACROSS THE SOUTH PLAINS THIS WEEKEND...WHERE THEREAFTER DE-AMPLIFICATION OCCURS NEXT WEEK THANKS TO A NORTHWESTERLY DISTURBANCE MOVING ACROSS THE NORTHERN PLAINS. THIS SAID DISTURBANCE HAS AN ASSOCIATED FROPA THAT IS PROGGED TO MOVE SOUTH ACROSS THE CWA TUESDAY. LATEST GFS HAS BACKED OFF SIGNIFICANTLY IN REGARD TO PRECIP DEVELOPMENT ALONG THE FRONT...WHILE THE CURRENT RUN OF THE ECMWF DEVELOPS PRECIP MAINLY ACROSS THE NORTHERN LOCALES. THUS WILL MAINTAIN SILENT POPS AS THE ANALYZING OF FUTURE MODEL RUNS FOR CONSISTENCY IS HIGHLY DESIRED. WILL ALSO SHOW TEMPS SLIGHTLY ABOVE AVG THROUGHOUT THE WEEKEND...WITH A DIP BELOW SEASONAL NORMS BY NEXT WEEK...ESPECIALLY IF THE TEMPORAL DISTRIBUTION OF THE ANTICIPATED FRONT REMAINS IN TACT. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 46 76 44 77 48 / 10 0 0 0 0 TULIA 47 77 45 77 49 / 20 0 0 0 0 PLAINVIEW 48 78 46 77 50 / 20 0 0 0 0 LEVELLAND 51 80 47 79 50 / 10 0 0 0 0 LUBBOCK 51 80 48 78 51 / 20 0 0 0 0 DENVER CITY 52 81 49 80 52 / 10 0 0 0 0 BROWNFIELD 52 82 48 79 52 / 20 0 0 0 0 CHILDRESS 55 82 50 81 52 / 50 10 0 0 0 SPUR 57 81 52 79 52 / 30 0 0 0 0 ASPERMONT 59 83 54 81 55 / 40 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Oct 11, 11:14 AM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1114 AM CDT TUE OCT 11 2011 TXZ021>044-121615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1114 AM CDT TUE OCT 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A STRONG JET STREAM WILL MOVE ACROSS THE AREA THIS AFTERNOON AND COMBINE WITH A WEAK DRYLINE ALONG THE EDGE OF THE CAPROCK TO INCREASE CHANCES FOR STORMS OVER THE ROLLING PLAINS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO TONIGHT ACROSS THE ROLLING PLAINS AS A RESULT. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ORGANIZED SEVERE WEATHER IS NOT EXPECTED. HOWEVER...LIMITED SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE ROLLING PLAINS LATE THIS AFTERNOON INTO TONIGHT. JORDAN
In the hours before
Special weather statement, Oct 11, 4:39 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT TUE OCT 11 2011
TXZ035-041-112215-
LUBBOCK-LYNN-
439 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LYNN AND SOUTHEAST
LUBBOCK COUNTIES...
AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF SLATON...MOVING NORTHEAST
AT 20 MPH. THIS STORM WILL AFFECT LOCATIONS IN AND AROUND
WILSON...NEW HOME AND SLATON.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
23
LAT...LON 3330 10193 3333 10195 3339 10181 3348 10156
3318 10156 3317 10164 3317 10186
TIME...MOT...LOC 2138Z 247DEG 19KT 3329 10180Local storm report, Oct 11, 4:50 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
450 PM CDT TUE OCT 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL IDALOU 33.66N 101.68W
10/11/2011 E0.75 INCH LUBBOCK TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1100206
LINDLEYSpecial weather statement, Oct 11, 5:14 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
514 PM CDT TUE OCT 11 2011
TXZ036-041-042-112300-
CROSBY-GARZA-LYNN-
514 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST LYNN...NORTHERN GARZA
AND EXTREME SOUTHERN CROSBY COUNTIES...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN LYNN COUNTY...ABOUT 7 MILES
EAST OF WILSON...MOVING EAST AT 25 MPH. THIS STORM WILL AFFECT
LOCATIONS IN AND AROUND SOUTHLAND AND HIGHWAY 84 BETWEEN SOUTHLAND
AND POST.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
23
LAT...LON 3320 10168 3338 10170 3339 10160 3339 10156
3340 10156 3347 10114 3320 10110
TIME...MOT...LOC 2212Z 263DEG 21KT 3330 10158Special weather statement, Oct 11, 5:18 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 518 PM CDT TUE OCT 11 2011 TXZ023-024-029-030-112245- BRISCOE-FLOYD-HALE-SWISHER- 518 PM CDT TUE OCT 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HALE...FLOYD...BRISCOE AND SWISHER COUNTIES... AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A PAIR OF STRONG THUNDERSTORMS IN THE ADVISED AREA. ONE STORM WAS LOCATION NEAR CLAYTONVILLE...OR 14 MILES SOUTHWEST OF SILVERTON. THE OTHER STORM WAS LOCATED 9 MILES EAST OF PLAINVIEW. BOTH STORMS WERE MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. 20 LAT...LON 3472 10107 3412 10105 3402 10165 3447 10174 TIME...MOT...LOC 2217Z 236DEG 25KT 3439 10149
Local storm report, Oct 11, 5:42 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
542 PM CDT TUE OCT 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL LOCKNEY 34.12N 101.44W
10/11/2011 E1.00 INCH FLOYD TX PUBLIC
&&
EVENT NUMBER LUB1100207
GSSpecial weather statement, Oct 11, 7:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 704 PM CDT TUE OCT 11 2011 TXZ036-037-120030- CROSBY-DICKENS- 704 PM CDT TUE OCT 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CROSBY AND DICKENS COUNTIES... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF DICKENS...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. 23 LAT...LON 3377 10058 3346 10061 3358 10110 3378 10109 TIME...MOT...LOC 0004Z 278DEG 24KT 3367 10097
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 8:36 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.